MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S702
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Device Sensing Problem (2917); High Capture Threshold (3266)
Health Effect - Clinical Code Syncope (1610)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional information be received, another report will be submitted.
 
Event or Problem Description
It was reported that the patient with this device system will likely be scheduled for replacement due to jumpy unresolved, impedance measurements.The field representative reported the patient also has several, unidentified, abandoned implanted leads.During the recent follow-up, noise on the right atrial lead was observed during an interrogation session.Additionally, two syncope events occurred within the past three weeks; dates/times unknown.The patient was hospitalized following the first syncope; surface electrogram was without abnormalities.The device was then reprogrammed to turn off the amv sensor and the patient released.The second syncope illustrated a ventricular rhythm below the lower rate limit.Av block iii was present on surface ecg in hospital.Ventricular rhythm of 26 bpm.Again, the interrogation of device was without abnormalities and showed proper threshold.Oversensing was assumed as cause for stimulation inhibition: reprogramming, rv sensitivity set to 4.0 v with proper rv sensing.Field follow up has confirmed the system, device and active leads, will be explanted and replaced at a later date and, at another medical facility.The patient is currently on holiday.

Brand Name
ALTRUA 2 DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8562544
Report Number2124215-2019-07983
Device Sequence Number2294230
Product Code LWP
UDI-Device Identifier00802526559341
UDI-Public00802526559341
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2017
Device Model NumberS702
Device Catalogue NumberS702
Device Lot Number700105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;